# SDR USAA040882

- Difficulty date: October 19, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Ge CFM563B1
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 1100302
- Condition: Corroded
- Location: Rt Wing
- Part time: 45,768 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT  - Q4, FITTING, 1 INCH BY .5 INCH AREA, CORROSION; NO LEVEL OR TASK.  RT WING AFT SPAR OB BUSHING BORE FTG WALKING BEAM HANGAR LUG AT STA 202.  REMOVED AND REPLACED FITTING IAW MFG DWG 6545321 AND SRM 51-20-25.
